Hepatic toxicity of low doses of mithramycin in hypercalcemia

L. Green, R. C. Donehower

Research output: Contribution to journalArticlepeer-review

Abstract

The medical records of patients receiving mithramycin for the treatment of hypercalcemia at The Johns Hopkins Oncology Center were reviewed. Of 67 evaluable patients, 11 (16%) developed hepatic toxicity when graded using standard criteria. The pattern of laboratory abnormalities noted suggested mild hepatocellular damage that was reversible within 2 weeks. Review of these patients did not identify factors which predispose to hepatic toxicity, although failure to do so may reflect the limited number of toxic patient evaluated. Mild, reversible hepatic dysfunction appears to be a more common sequela of mithramycin administration than has previously been recognized.

Original languageEnglish (US)
Pages (from-to)1379-1381
Number of pages3
JournalCancer Treatment Reports
Volume68
Issue number11
StatePublished - Dec 1 1984

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Hepatic toxicity of low doses of mithramycin in hypercalcemia'. Together they form a unique fingerprint.

Cite this